MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; TRAY FCMS URNMTR SIL 16FR 10ML

Medline Industries, LP MEDLINE; TRAY FCMS URNMTR SIL 16FR 10ML
Catalog Number URO170816
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/05/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "10ml normal saline syringe in the foley kit that snapped off when connected to the connector.We had to use forceps to remove the tip of it.".
 
Additional Manufacturer Narrative
The customer reported defective saline syringes from the foley kit where the 10 ml normal saline syringe snapped off when connected to the connector, and the tip had to be removed with forceps.Medline quality received 1 ea of the reported product; the product was received in a clear storage bag, used condition.The record does not state a separate confirmation status for the returned product; based on the description of the issue, the root cause is identified as physical weakness at the site of the syringe tip and barrel.This is a known issue identified in medline¿s quality management system, and medline quality will continue to monitor for the issue through weekly complaint meetings and monthly trending analysis.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
TRAY FCMS URNMTR SIL 16FR 10ML
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
sangameswaran saravanakumar
three lakes drive
northfield, IL 60093--275
MDR Report Key50867954
Report Number1417592-2026-48650
Device Sequence Number13106366
Product Code OHR
UDI-Device Identifier40888277862624
UDI-Public40888277862624
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberURO170816
Device Lot Number23CBN812
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer05/18/2023
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/05/2023
Initial Report FDA Received Date09/23/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown